Hello, I'm new here and I don't know if this is even allowed, but I need help, to help my husband.
My Husband (he is 22) has been on zoloft 100mg for a year and a half. It was never completely effective, but it definitely did help. He recently went to his Dr, and he switched him from the zoloft to wellbutrin. He had him stop the zoloft cold turkey, and start the wellbutrin. He's been on the wellbutrin for 3 days now, and he is absolutely miserable. Horrible debilitating headaches, dizziness, and his depression is far worse than before. Tonight he sat crying for close to an hour telling me he he feels like he's deteriorating. That the person he was when he was younger is fading away, and he can't get him back. That he hates who he is. He recently lost his job (business closed) and hasn't been able to find work yet. He kept saying that he hates that he can't even provide for me. This (and more) went on for an hour before he finally just went to bed.
Now, I know that these medications take time to work. I get that. I've seen him through a lot, but nothing this bad. Is it normal for his Dr to have him quit the zoloft so suddenly? Is this sharp of a decline so rapidly to be expected or should I be concerned? How long should we expect it to take for the wellbutrin to kick in? And in the meantime, how can I help him. I want to help, but I don't know how, or even if there is anything I can really do. I know there is no magic cure, and likely it will just be a matter of time, but seeing him like this is breaking my heart.
I'm not sure if family members are allowed to post in these forums. If not, please tell me and I will leave.